Results 1 to 3 of 3
Like Tree4Likes
  • 1 Post By jukeboxx
  • 2 Post By Ricky71
  • 1 Post By Catrina
Sub Induction
  1. #1
    jukeboxx is offline New Member
    Join Date
    Jun 2017
    Posts
    1

    Default Sub Induction

    I've been on roughly .2 to .5 of H daily for about six months. I last used at 11pm last night. I was prescribed Subs at 8-2mg, twice in the morning. A friend who has been on Subs for years convinced me that I would be okay to begin induction based on the fact that I was in mild withdrawal and all the information that we'd found led me to believe I would be ok. I took 16mg at roughly 3pm today.

    At first, I felt great relief, but then my W/D symptoms returned. It seems to come in waves. After talking with him and doing more research, I decided to take another 8mg at roughly 6:45-7pm, so that's 24mg now. It seemed to help a little, but not much. I'm still experiencing moderate cold sweats/aching.

    Is this normal? How long can I expect this to last? Am I going to be able to return to work on Monday? Is that feasible? Mentally I'm far worse off. I keep thinking I want to just go to the hospital so they could rush fluids through me, but would that even help?

    Thanks in advance,
    I'm lost.
    Catrina likes this.

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by jukeboxx View Post
    I've been on roughly .2 to .5 of H daily for about six months. I last used at 11pm last night. I was prescribed Subs at 8-2mg, twice in the morning. A friend who has been on Subs for years convinced me that I would be okay to begin induction based on the fact that I was in mild withdrawal and all the information that we'd found led me to believe I would be ok. I took 16mg at roughly 3pm today.

    At first, I felt great relief, but then my W/D symptoms returned. It seems to come in waves. After talking with him and doing more research, I decided to take another 8mg at roughly 6:45-7pm, so that's 24mg now. It seemed to help a little, but not much. I'm still experiencing moderate cold sweats/aching.

    Is this normal? How long can I expect this to last? Am I going to be able to return to work on Monday? Is that feasible? Mentally I'm far worse off. I keep thinking I want to just go to the hospital so they could rush fluids through me, but would that even help?

    Thanks in advance,
    I'm lost.
    You took way too much sub and probably started the subs too early, do not take anymore at this point! Please read through the sub therapy/taper plan that has been used here successfully thousands of times before. Here's a link - https://www.drugs.com/forum/suboxone...apy-66109.html
    Catrina and davepeerson like this.

  3. #3
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,518

    Default

    Welcome Juke!

    Ricky has already said it but I'll say it again. You have taken WAY too much of the sub. It doesn't sound like you have put yourself into precipitated withdrawals because if you had, you'd be having some really nasty symptoms. There is no wondering if you had done this, you would know it. You would be really sick. I mean really sick. You missed a bullet, thank goodness. Time is not a good indicator of when it is safe to take your first dose of sub. In any event, that didn't happen. Whew!

    There is no possible way that with amount of sub you've taken that you would still be experiencing withdrawal symptoms. On the contrary, in fact. Ricky, I think, is absolutely correct that you've taken too much and that's why you aren't feeling well and having the symptoms you describe. I've been around this Forum for seven years and I have never seen (to my recollection) anyone needing more than 6-8mg of sub per day to be completely stable. Most often, it's more like 4-6 mg/day and that was for people using huge doses of their drug of choice including H. For people using 150mg or less of oxy or similar they needed 4mg or less per day.

    We who have used and abused opiates have learned that when we feel poorly, we need to take more of our drug of choice. With subs, it's just the opposite and if we take too much, it makes us feel worse. With subs, it's important to only use what we need to eliminate any withdrawal symptoms taking more will not make us feel better and in fact, they will make us sick. I'm fairly certain that this is where you're at. You can turn things around but it's going to take a leap of faith on your part and some patience.

    What I would do if I were you is to not take anything for the rest of today and nothing again tomorrow. The half life of subs can be as long as 72 hours with average of around 36 hours. It's just going to take you some time to metabolize some of that sub before you begin to feel better. You should wait now until you go back into withdrawal and then slowly begin to induct all over again with much smaller doses until you get stable. Ricky provided you with the link to Robert's Sub Taper Plan. Please read it carefully because you're going to want to follow it closely in order to get this right. Divide a pill or strip (whichever you have) into pieces before you go back into withdrawal when you might have some trouble trying to cut it up. For the purpose of trying to explain this to you, I'm going to assume that you have 8mg tablets or strips. Take a pill/strip and cut it so that you have a 2mg piece (1/4 of a tablet or strip). Take the remaining 6mg and cut it so that you have .25mg (1/4mg) pieces. It's important that you wait until you are at least in moderate withdrawal. The longer you can wait, the better off you'll be in the end. Take the 2mg piece and wait at least 45 minutes to an hour. If you are still having symptoms, take one of the .25mg pieces and wait again for another 45 minutes. Repeat this until you are stable, which means little to no withdrawal symptoms. The total that you've taken is your initial dose. I honestly would expect that you won't need more than 6mg and possibly less.

    Once you've established the dose that you need, you should take only that amount each day for the next four or five days. You can take it all at once, once a day or split it in half and dose twice a day being sure that your doses are around 10 hours apart but not too close to bedtime. Once you're stable, you should feel pretty good for the first day or so but MAY feel some mild symptoms for a day or two after that. That's just your body becoming accustomed to the sub. Push through it and you will become stable. Once you are feeling well for a couple of days in a row, you can begin your reductions.

    This is the trickiest and most important part of your sub therapy and so it's imperative that you get this right now. The folks who have the best experience with their sub taper are those who induct at the lowest effective dose and then follow the plan exactly. Be careful to not mess with your dose. Don't use the subs like you would other opiates by taking more because you feel like you need it and don't reduce it because you feel good. Be patient and stick to the exact dose you're supposed to be taking and push through any minor symptoms because they will pass.

    I can almost guarantee that you're not feeling well because you've taken too much. Unfortunately, the only way to get on the right track is to back up and allow yourself to go back into withdrawal. Thankfully, this is your first day and you haven't piled on several days of taking that high of a dose. With the long half life, it would take quite some time before you could try to induct again the correct way.

    Keep posting and ask questions if you have any. This is a critical time for you to get this right so that you don't have to do it again. You won't be sorry. I do hope that this helps you a little bit.

    Peace,

    Cat
    davepeerson likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22